MOHAP License number: NFG1YBGQ-180523
العربية
Free Next-Day Delivery: Order by 10pm!
search heart user mini-cart

Panadol Actifast Tablets 20's

AED13.50
Quantity

Pain shouldn’t get in the way of living life to the fullest. Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly. When you want fast pain relief from headaches and toothaches, choose Panadol Actifast. Like other Panadol tablets, Panadol Actifast is gentle on the stomach.

  • Take 2 tablets of Panadol Actifast,  taken every 4-6 hours, as required
  • Should not be used with other paracetamol-containing products
  • Or as recommended by your healthcare provider
  • Do not exceed the daily recommende

  • Provides fast, effective relief of pain associated with headaches, migraine, and muscular aches, etc
  • Panadol ActiFast also relieves fever
  • Absorbs twice as fast as regular paracetamol

At BinSina we believe that beauty starts inside out. BinSina provides exceptional customized services in beauty, well-being, nutrition, wellness, and health to people in the UAE and Oman. We have a wide selection of scientifically developed products in various categories such as Nutrition, over the counter (OTC) medicines, Skincare, Makeup, Wellness Products etc to support your path to the best possible health and fitness. Go to https://www.binsina.ae/en/faq for any queries related to your orders, return & exchange policy, payment and more. Call BinSina Pharmacy on 800BINSINA (2467462) or message us on WhatsApp, Facebook or Instagram to reach us anytime and anywhere in UAE.

Panadol Actifast Tablets 20's
Already registered? Sign in